Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can taking birth control pills cause brown discharge with clots ?

Had an abortion in early March (using pill method), had first normal menstrual about 14 days ago, began taking birth control (pill method) about 9 days ago, started to have a light brown discharge on Sunday, and have brown clotting today. What could it be and should I be worried?
Asked On : Wed, 27 Apr 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi, Welcome to Healthcare Magic Forum. It could be a breakthrough bleeding. Continue taking the pill. If spotting continues consult your gynaecologist. Good Luck.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor